MathSciNet Relay Station
MathSciNet bibliographic data
MR926526 57R30 (58F11 58F18)
Ghys, É.; Langevin, R.; Walczak, P. Entropie géométrique des feuilletages. (French) [Geometric entropy of foliations] Acta Math. 160 (1988), no. 1-2, 105–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement